# SDR UALA2010051201618

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 49,132 hours, 13,655 cycles
- Engine: Pwa PW2037
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284DF
- Part serial: 7
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOTH UTILITY BUSSES SHED WHEN THROTTLES ADVANCED FOR TAKEOFF.  REPLACED RIGHT GCU AND RELAY K10109 PER MM.  TOOK ACFT OFF GATE FOR ASSURANCE RUN AND CONFIGURED FOR TAKEOFF.  ADVANCED THROTTLES TO TAKEOFF POWER SEVERAL TIMES, OPS CHECKS NORMAL.
